On the optimal structure of recovering set pairs in lattices: the sandglass conjecture

Ahlswede R, Simonyi G (1994)
Discrete Mathematics 128(1-3): 389-394.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Volltext vorhanden für diesen Nachweis
Autor
;
Abstract / Bemerkung
We present a conjecture concerning the optimal structure of a subset pair satisfying two dual requirements in a lattice that can be derived as the product of k finite length chains. The conjecture is proved for k=2.
Erscheinungsjahr
Zeitschriftentitel
Discrete Mathematics
Band
128
Zeitschriftennummer
1-3
Seite
389-394
ISSN
PUB-ID

Zitieren

Ahlswede R, Simonyi G. On the optimal structure of recovering set pairs in lattices: the sandglass conjecture. Discrete Mathematics. 1994;128(1-3):389-394.
Ahlswede, R., & Simonyi, G. (1994). On the optimal structure of recovering set pairs in lattices: the sandglass conjecture. Discrete Mathematics, 128(1-3), 389-394. doi:10.1016/0012-365X(94)90129-5
Ahlswede, R., and Simonyi, G. (1994). On the optimal structure of recovering set pairs in lattices: the sandglass conjecture. Discrete Mathematics 128, 389-394.
Ahlswede, R., & Simonyi, G., 1994. On the optimal structure of recovering set pairs in lattices: the sandglass conjecture. Discrete Mathematics, 128(1-3), p 389-394.
R. Ahlswede and G. Simonyi, “On the optimal structure of recovering set pairs in lattices: the sandglass conjecture”, Discrete Mathematics, vol. 128, 1994, pp. 389-394.
Ahlswede, R., Simonyi, G.: On the optimal structure of recovering set pairs in lattices: the sandglass conjecture. Discrete Mathematics. 128, 389-394 (1994).
Ahlswede, Rudolf, and Simonyi, Gabor. “On the optimal structure of recovering set pairs in lattices: the sandglass conjecture”. Discrete Mathematics 128.1-3 (1994): 389-394.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z